Markovian forward-backward stochastic differential equations and stochastic flows

Robert J. Elliott*, Tak Kuen Siu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Markovian forward-backward stochastic differential equations, (MFBSDEs), are discussed by exploiting techniques of stochastic flows. Using martingale representation, a differentiation rule, stochastic flows of diffeomorphisms and the unique decomposition of special semimartingales, we identify the solution of the backward system of the FBSDE. Applications of the result to convex risk measures are discussed.

Original languageEnglish
Pages (from-to)1017-1022
Number of pages6
JournalSystems and Control Letters
Volume61
Issue number10
DOIs
Publication statusPublished - Oct 2012

Fingerprint

Dive into the research topics of 'Markovian forward-backward stochastic differential equations and stochastic flows'. Together they form a unique fingerprint.

Cite this